Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

2013, Volume 38, Issue 1, pp 11-19

Print

A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy
James Montaldi, Miguel Rodríguez-Olmos


Abstract
We present a framework for the study of the local qualitative dynamics of equivariant Hamiltonian flows specially designed for points in phase space with non-trivial isotropy. This is based on the classical construction of structure-preserving tubular neighborhoods for Hamiltonian Lie group actions on symplectic manifolds. This framework is applied to obtaining concrete and testable conditions guaranteeing the existence of bifurcations from symmetric branches of Hamiltonian relative equilibria.

You are here: Home No.1